SCIENTIFIC HUB

Araştırmanın izini sürün.

SCIENTIFIC LITERATURE · MED

Parkinson hastalığında levodopa doz aşımı ile tetiklenen Dyskinesia-hiperpirexia sendromu - bir vaka raporu ve literatür incelemesi.

Dyskinesia-hyperpyrexia syndrome in Parkinson's disease triggered by overdose of levodopa - a case report and literature review.

Makine çevirisi · Editoryal inceleme bekliyor

Front Neurol · 2024-01-05

DOI: 10.3389/fneur.2023.1323717PMID: 38249748

Open accessJournal Article; Case Reports; case-reportKaynağa git ↗

Araştırma özeti

Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by

Dyskinesia-hyperpyrexia syndrome, a rare medical emergency in Parkinson's disease, is first described in 2010. It is characterized by severe continuous dyskinesia associated with rhabdomyolysis, hyperthermia and subsequent alteration of the mental state. Gradual reduction of dopaminergic dose or DBS is recommended treatment. The prognosis is usually good, but sometimes fatal. But so far, this potentially fatal complication is not widely recognized by clinicians. In emergency, if clinicians fail to make prompt diagnosis and treatment, patients' conditions may get worse, and their lives may be threatened in serious cases.

Bilimsel değerlendirme

01

Araştırma sorusu

Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.

02

Yöntem ve örneklem

Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.

03

Temel bulgular

Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.

04

Sınırlılıklar

Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.

Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.